Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feel hot and cold at same time, shivering and sweating. Could this be due to pain medicines ?

had surgery a few days ago. feel hot and cold at the same time. shivering and sweating. maybe its the pain meds, I cant find much that really help. either Im itchy and hot or they only work for an hour. have to take more then recommended dose. Oxy is the only thing that really helps. Im taking oxy w/ tylenol , muscle relaxers and nausea meds because I have an inflammed stomach(not an ulcer , from stress).
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
it depends on the type of surgery you have gone through sometimes its just the effect of the body to react during a stressful situation as it is trying to heal, yes sometimes also pain medications can make you feel that but not always its just inflammatory markers that your body is releasing to meet the stress it is going there to heal the insult that has occured
hope have helped to answer your query
get well soon.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor